# SDR 9716089752

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WEATHER RADAR BECAME INOPERATIVE.  RESET CIRCUIT BREAKER BUT UNABLE TO PAINT ANY WEATHER OR GROUND ON SCREEN.  FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER AND RADAR ANTENNA, OPERATIONAL CHECK OK.
